Skip to content

A steepest descent method for oscillatory Riemann–Hilbert problems

Deift, P., & Zhou, X. (1993). A steepest descent method for oscillatory Riemann–Hilbert problems: Asymptotics for the mKdV equation. Annals of Mathematics, 295-368.

Type
Journal article
Intellectual base
Primary research
Year
1993
Pages
295-368
DOI
10.2307/2946540
DOI registrant
JSTOR
Link
https://doi.org/10.2307/2946540

Cited by

1 citation across 1 artifact.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:6821f67cfb71 · see in the full table